# SDR AALA202501029067

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,549 hours, 32,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2721
- Condition: Inoperative
- Location: Zone 200
- Part time: 78,549 hours, 32,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PS CHECK FOUND EMERGENCY LIGHTS INOP AT ROWS 17 & 22 AS WELL AS AFT 2 EMERGENCY CEILING LIGHTS IN SUCCESSION. MAINTENANCE PERFORMED RELAMP OF ALL WITH NO HELP. THEN REPLACED AFT LH EPSU IAW AMM 33-51-38. OPS TEST SAT.
